# SDR AALA202106289011

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 622 hours, 288 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANTS REPORTED SEEING SMOKE COMING FROM FORWARD LAVATORY, SUSPECT PASSENGER SMOKING, BUT SMOKE DETECTOR DID NOT ACTIVATE. PERFORMED SMOKE DETECTION TEST PER AMM TASK 26-14-00-710. CHECKED GOOD.
